Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Severe pain and cramps in the pelvic area, legs and back. What could be the reason?

hi, i am 25 years of age and i have been suffering with severe pain. i cant say it feels like labour pain because i havent been pregnant; however, the pain is unbearable. It comes along with my leg cramps , back pain thats just way uncalled for and my right pelvic area in excriciating pain and discomfort. i have done three scans and have consulted three doctors but each one give me a different answer. can anyone help me
Asked On : Fri, 1 Jun 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Sweethoney.
Thanks for query.
From your history and symptoms it seems that you might have following.
1,Acute appendicitis,
2,Acute right sided Renal colic,
3,Some genital tract infection.
Consult your doctor and go for different tests like ultrasound,urine check up and physical examination.
Ok and bye.
Answered: Thu, 26 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor